Junifer Pharmaceuticals
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (5mg)
Jtus P Oral Suspension is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Oral Suspension
Jtus P Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Jtus P Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.
nausea vomiting sleepiness dizziness headache
It is unsafe to consume alcohol with Jtus P Oral Suspension.
Jtus P Oral Suspension is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Jtus P Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you.
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Jtus P Oral Suspension is a combination of three medicines:
It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol while taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Jtus P Oral Suspension is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen, and Phenylephrine. This combination helps to relieve symptoms of common cold like runny nose, watery eyes, fever, and headache. Chlorpheniramine is an antiallergic medication that relieves allergy symptoms such as runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain responsible for pain and fever. Phenylephrine is a decongestant that narrows small blood vessels to provide relief from congestion or stuffiness in the nose.
Jtus P Oral Suspension is generally considered safe for most patients. However, it can cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache, and other uncommon or rare side effects in some people. It's important to inform a doctor if you experience persistent problems while taking this medication.
Jtus P Oral Suspension is usually used for short-term relief and can be discontinued when your symptoms improve. However, always follow the instructions given by your doctor.
Yes, Jtus P Oral Suspension may cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you experience dizziness, it's best to rest for a while and resume when feeling better.
Jtus P Oral Suspension is generally safe when taken according to the recommended dosage. However, an overdose of Jtus P Oral Suspension can potentially damage your liver. Avoid drinking alcohol while taking this medication as it may increase your risk of liver damage.
Store this medicine in the container or pack it came in, tightly closed. Store according to the instructions on the label. Dispose of unused medicine. Do not give this medication to pets, children, or others.